본문 바로가기
KERD
논문KCI 등재

GENERALIZING SOME FIBONACCI-LUCAS RELATIONS

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

Edgar obtained an identity between Fibonacci and Lucas numbers which generalizes previous identities of Benjamin--Quinn and Marques. Recently, Dafnis provided an identity similar to Edgar's. In the present article we give some generalizations of Edgar's and Dafnis's identities.

Abstract

Edgar obtained an identity between Fibonacci and Lucas numbers which generalizes previous identities of Benjamin--Quinn and Marques. Recently, Dafnis provided an identity similar to Edgar's. In the present article we give some generalizations of Edgar's and Dafnis's identities.

참고문헌 (5)

  1. A. T. Benjamin, "Fibonacci and Lucas identities through colored tilings", Util. Math, 56, pp.137~142 (1999)
  2. S. D. Dafnis, "On the relation between Fibonacci and Lucas numbers", Fibonacci Quart, 58(5), pp.111~114 (2020)
  3. T. Edgar, "Extending some Fibonacci-Lucas relations", Fibonacci Quart, 54(1), pp.79~ (2016)
  4. T. Koshy, "Fibonacci and Lucas Numbers with Applications. Vol. 2, Pure and Applied Mathematics" (2019), John Wiley & Sons, Inc
  5. D. Marques, "A new Fibonacci-Lucas relation", Amer. Math. Monthly, 122(7), pp.683~ (2015)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (25건)